I don't know if you are paranoid but if you are worry that you are beginning to lose hair from Murad Acne Complex then you should inform your doctor and tell him or her that you will like to lower your dose or come out of the drug altogether if your acne is mild..
What is your dose?And by hair thinning people don't mean that their is is actually thinner but that they are shedding more than normal. I think you might be shedding a bit of hair but your hair wouldn't actully be 'thinner'..
I'm on 40 mg a day. I weigh 110 pounds or 50 kg. I see my doctor in about 2 weeks, I will definitely ask him about it. If I continue to lose hair I will definitely stop the medication, but if it stays the same I will ask my doctor to keep it at the same dose or lower it. Most people in this forum tend to lose their hair many months in or after their course is finished..
I call paranoia. 2 weeks is pretty early to be going bald.The average person loses about 100 strands of hair a day. You're probably just more observant about it now that you're taking Murad Acne Complex..
Thanks, I kind of wanted to hear that I was paranoid (as silly as that sounds). But we'll see how the rest of the month goes!.
I was on a very high dose of Murad Acne Complex for almost 8 months (80 mgs the first for months and then an alternating 40 and 80). I noticed that I was starting to shed a TON about month 7ish? I would wash my hair and run my hand through my wet hair and pull out about 50 strands. I have extremely thick and naturally curly hair anyway, but I usually straighten it. I really only noticed the shedding when I was in the shower, messing around with my hair. since the Murad Acne Complex dries out your hair, I would straighten my hair and could then go a while without washing it... as to avoid more hair shedding..